Volume 28, Issue 3
Boundedness for a Class of Rough Fractional Integral Operators on Variable Exponent Lebesgue Spaces

Yingbo Han and Shuxiang Feng


Anal. Theory Appl., 28 (2012), pp. 286-293

Preview Full PDF BiBTex 159 490
  • Abstract

In this paper, we will discuss the behavior of a class of rough fractional integraloperators on variable exponent Lebesgue spaces,and establish their boundedness from$L^{p_1}(\cdot)(R^n)$ to $L^{p_2}(\cdot)(R^n)$.

  • History

Published online: 2012-10

  • AMS Subject Headings

  • Cited by